We show that in any infinitesimally Hilbertian $CD^*(K,N)$-space at almost every point there exists a Euclidean weak tangent, i.e. there exists a sequence of dilations of the space that converges to a Euclidean space in the pointed measured Gromov-Hausdorff topology. The proof follows by considering iterated tangents and the splitting theorem for infinitesimally Hilbertian $CD^*(0, N)$-spaces.

Euclidean spaces as weak tangents of infinitesimally Hilbertian metric mea- sure spaces with Ricci curvature bounded below / Gigli, Nicola; Mondino, Andrea; Rajala, T.. - In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK. - ISSN 0075-4102. - 705(2015), pp. 233-244. [10.1515/crelle-2013-0052]

Euclidean spaces as weak tangents of infinitesimally Hilbertian metric mea- sure spaces with Ricci curvature bounded below

Gigli, Nicola;Mondino, Andrea;
2015

Abstract

We show that in any infinitesimally Hilbertian $CD^*(K,N)$-space at almost every point there exists a Euclidean weak tangent, i.e. there exists a sequence of dilations of the space that converges to a Euclidean space in the pointed measured Gromov-Hausdorff topology. The proof follows by considering iterated tangents and the splitting theorem for infinitesimally Hilbertian $CD^*(0, N)$-spaces.
705
233
244
Gigli, Nicola; Mondino, Andrea; Rajala, T.
File in questo prodotto:
File Dimensione Formato  
RCDtangents4.pdf

embargo fino al 05/09/2014

Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 341.3 kB
Formato Adobe PDF
341.3 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/16400
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 28
  • ???jsp.display-item.citation.isi??? 27
social impact